# SDR SWAA2022082538754

- Difficulty date: August 4, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500D+15; BS 500D+20; BS 500E+2; BS 500E+7; BS 500E+11; BS 500E+20; BS 500F+2; BS 500F+7; BS 500F+2; BS 500F+7. / [01] REMOVED CORROSION FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS 500D+20 RBL 24 MEASURED 0.8'W X 1.4'L AND 0.0045'DEEP ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2REMOVED CORROSION FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS 500F+2 RBL 24 MEASURED 0.9'W X 0.9'L AND 0.0025'DEEP ORIGINAL THICKNESS OF 0.040' FOUND TO BE IN LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS 500E+7 RBL 24 MEASURED 0.9'W X 1'L AND 0.005'DEEP ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2  CAL ID DIAL DEPTH GAUGE  ATS2677 S/N UNKNOWN DUE 11/2022;[12] COMPLETED INSTALLATION OF FCB FLOOR TO SIDEWALL SUPPORT; RBL 21.80; WL 156; BS 500B+13 TO BS 500I IAW SRM 51-40-02-0G-0; DWG 143A7500 REV :-; 143A7505 REV :-;[13] VERIFIED CORRECTIVE ACTION #12;[14] VERIFIED PARTIAL STEP 1 OK TO INSTALL AFT CENTER LWR BULKHEAD ANGLE GIVEN;[15] INSTALLED FCB AFT CENTER LOWER ANGLE IAW SRM 51-40-02-0G-0 AND DWG 143A7902;ID:0257;REV:B;[16] VERIFIED COMPLETE STEP 1.
